Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Stability and growth estimates for Volterra integrodifferential equations in Hilbert space

Author: Frederick Bloom
Journal: Bull. Amer. Math. Soc. 82 (1976), 603-606
MSC (1970): Primary 47G05; Secondary 45K05, 45N05
MathSciNet review: 0417860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Constantine M. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Differential Equations 7 (1970), 554–569. MR 0259670
  • 2. Frederick Bloom, Growth estimates for solutions to initial-boundary value problems in viscoelasticity, J. Math. Anal. Appl. 59 (1977), no. 3, 469–487. MR 0445257
  • 3. R. J. Knops and L. E. Payne, Growth estimates for solutions of evolutionary equations in Hilbert space with applications in elastodynamics, Arch. Rational Mech. Anal. 41 (1971), 363–398. MR 0330731
  • 4. F. Bloom, On stability in linear viscoelasticity, Mechanics Research Communications 3 (1976), 143-150.
  • 5. F. Bloom, Stability of electric displacement fields in non-conducting material dieelectrics, (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47G05, 45K05, 45N05

Retrieve articles in all journals with MSC (1970): 47G05, 45K05, 45N05

Additional Information